# SDR ASOA201000264

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 18,385 hours, 15,738 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PASS DOOR EXIT STICKER MISSING.  REPLACED EXIT PLACARD ON ASD PER AMM 11-00-00.
